# SDR TWAA0101009

- Difficulty date: January 5, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 24,647 hours, 11,910 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND 2 INCH BREAK IN RUDDER LEADING EDGE WRAP AROUND FAIRING ON RT SIDE, 60 INCHES DOWN FROM TOP.  REPAIRED PER SRM 51-70-1A.
